PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1993 | 63 | 4 | 325-334
Tytuł artykułu

Effective simultaneous approximation of complex numbers by conjugate algebraic integers

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We study effectively the simultaneous approximation of n-1 different complex numbers by conjugate algebraic integers of degree n over ℤ(√-1). This is a refinement of a result of Motzkin [2] (see also [3], p. 50) who has no estimate for the remaining conjugate. If the n-1 different complex numbers lie symmetrically about the real axis, then ℤ(√-1) can be replaced by ℤ.
In Section 1 we prove an effective version of a Kronecker approximation theorem; we start with an idea of H. Bohr and E. Landau (see e.g. [4]); later we use an estimate of A. Baker for linear forms with logarithms. This and also Rouché's theorem are then applied in Section 2 to give the result; the required irreducibility is guaranteed by the Schönemann-Eisenstein criterion.
Słowa kluczowe
Czasopismo
Rocznik
Tom
63
Numer
4
Strony
325-334
Opis fizyczny
Daty
wydano
1993
otrzymano
1992-02-21
poprawiono
1992-05-08
Twórcy
autor
  • Institut für Mathematik, Universität Hannover, D-3000 Hannover, Germany
Bibliografia
  • [1] A. Baker, Transcendental Number Theory, Cambridge Univ. Press, 1975.
  • [2] T. Motzkin, From among n conjugate algebraic integers, n-1 can be approximately given, Bull. Amer. Math. Soc. 53 (1947), 156-162.
  • [3] W. Narkiewicz, Elementary and Analytic Theory of Algebraic Numbers, PWN, Warszawa 1974.
  • [4] P. Turán, Nachtrag zu meiner Abhandlung 'On some approximative Dirichlet polynomials in the theory of zeta-function of Riemann', Acta Math. Acad. Sci. Hungar. 10 (1959), 277-298.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav63i4p325bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.